Evrytine i take the first pill on a new pack, i get sick and throw up. I don't know when it will stop. Or how many months am i supose to take trinessa so that the feeling will stop.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on yaz for almost two years and after taking a generic pack started getting my period almost every day of the month (gag) I just started taking ...
1 answer • 29 Jan 2011
... time and everything. However, I was very sick last week from the 3rd through the 8th. I had a viral cold and I was throwing up a lot. I still ...
1 answer • 16 Oct 2011
... January and swaped to to trinessa the last few days of February , I had intercourse a few days before I changed from beyaz to trinessa and had my ...
0 answers • 10 Apr 2012
... if I start in the middle of the month do I just keep takeing them?or do I take the inactive ones?
2 answers • 20 Jan 2013